# SDR VTZA97124

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Required Service
- Location: Nose Land Gear
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

FLT 6268 - BUF-IAD - DURING DESCENT, MADE A SCHEDULED LANDING IN IAD WITH ONE DISCEPANCY WHICH WAS ON DESCENT PASSING THROUGH 11,000 FEET CABIN PRESSURIZATION DUMPED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPEN DMI 06247 CLOSED 01-30-97 BY SERVICING NOSE STRUT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
